# SDR UIEA2023121500998

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 95,764 hours, 24,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE REELS REQUIRE INSPECT/STOWING MULTIPLE UNLOCKED DURING TAKEOFF( R/R INERTIAL ESCAPE REEL IAW AMM 25-61-05. OPS CHECK GOOD. DMI 199173 CLOSED. )
